# SDR DHL2007786514

- Difficulty date: March 21, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Foreflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBD FOREFLAP, UPPER SKIN INBD EDGE SHOWS INCORRECT PREVIOUS REPAIR.  NR 4 LE FLAP, LE STA 130.7.  REMOVED INCORRECT PREVIOUS FIBERGLASS REPAIR APPROX 1.5 IAW B727 SRM 51-40-22 FIG 3 AND APPLIED POTTING COMPOUND.  FAB DOUBLER 4" BY 5", .016, 2024T3 IAW B727 SRM 57-50-2.  BONDED, CLEANED AND PRIMED IAW B727 SRM 51-40-22 FIG 3.
